a side effect? Lexapro working well for depression/anxiety but need to gain weight. Difficult to gain due to Ulc. Colitis/IBD so cannot afford to lose weight but side effects of appetite loss and weight loss with Lexapro. Any other SSRI that does not have this?
I'm really trying to relate here hon, but in my book there are no antidepressants that do not cause weight gain. That is a major side effect of them. Does it have to be an ssri? What about Wellbutrin? I'm wondering if that would make you gain weight, since its supposed to make people loose weight.
It's more a matter of which ones have this affect on you, I'm sure you already have looked into the wide variety of nutritional angles you can take to achieve this goal, and oddly enough most of these meds have the opposite effect. Have you consulted with a Nutritionist?
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Updated 3 Jan 2012 • 2 answers
Ulcerative Colitis - I am experiencing severe edema in feet, ankles, calfs, knees as well as hands,?
Updated 6 Aug 2013 • 1 answer
Updated 17 Apr 2014 • 4 answers
Updated 7 Oct 2018 • 13 answers
Updated 12 Aug 2019 • 4 answers